DOI 10.1111/j.1399-3046.2007.00795.x
Cold agglutinin syndrome in pediatric liver transplant recipients.
Аннотация
Anemia is a common finding in post-liver transplant patients. Causes for the anemia include nutritional deficiencies, red cell aplasia as well as immune-mediated hemolysis. One of the immunologic causes of hemolytic anemia is drug-induced hemolysis. Tacrolimus is a common immunosuppressant used in post-liver transplant patients to prevent graft rejection. There have been reports of tacrolimus-associated hemolytic anemia secondary to hemolytic uremic syndrome as well as autoimmune hemolysis. There are also case-reports of severe hemolytic anemia related to cold agglutinin production in post-liver transplant patients. We described in this paper three cases of severe cold agglutinin hemolytic anemia in three pediatric liver transplant patients. Steroid therapy, plasmapheresis and withdrawal of tacrolimus led to resolution of the severe hemolytic process in each case. Whether the immune-mediated hemolysis is related to tacrolimus is not clear and needs to be characterized further.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.